# SDR UIEA200800319

- Difficulty date: September 30, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 97,742 hours, 20,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 520 TO STA 740 AT S-23L/R LAP JOINT SCRIBE LINE DAMAGED.  REPAIRED IN ACCORDANCE WITH SERVICE REQUEST 1-750634474 APPROVED BY FAA FORM 8100-9 DATED 2 OCT 2008, DETAILS OF WORK KEPT AT EO-4753B203 & EO-4753B114.
